# SDR USAA051578

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 23,890 hours, 23,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367273300000
- Condition: Delaminated
- Location: Fr 7 Y-790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION FS 7 Y-790.  COMPOSITE DOUBLER INSTALLED PER SRM 51-77-1, DEFECT SIZE: 2" BY 5".
